Alert archive / Missouri / Tornado Warnings in 2019

Tornado Warning 17, NWS Kansas City, MO

May 24, 2019Johnson County, Kansas; Cass County, Jackson County, Missouri

NWS Kansas City, MO issued this tornado warning at May 24, 2019, 7:45 PM CDT for Johnson County, Kansas; Cass County, Jackson County, Missouri. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2019, 7:45 PM CDT (00:45 UTC)
Expired
May 24, 2019, 8:15 PM CDT
In force
30 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Johnson County, KS, Cass County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 12 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 7:50 PM CDTTSTM WND DMG3 Ssw Raytown, MO12 INCH DIAMETER TREE DOWN...TIME ESTIMATED VIA RADAR.
May 24, 8:08 PM CDTTORNADOLake Lotawana, MOPOSSIBLE TORNADO...TIME ESTIMATED BASED ON RADAR.
May 24, 8:10 PM CDTFUNNEL CLOUD1 S Lone Jack, MO
May 24, 8:15 PM CDTTSTM WND DMGLone Jack, MO8 INCH BRANCH DOWN, BRANCH DIAMETER OF 1/4 TO 1/3 INCHES. PATIO TABLE ALSO BLOWN OFF DECK AND DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 6:04 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

039 
WFUS53 KEAX 250045
TOREAX
KSC091-MOC037-095-250115-
/O.NEW.KEAX.TO.W.0017.190525T0045Z-190525T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
745 PM CDT Fri May 24 2019

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  Southeastern Johnson County in east central Kansas...
  Northwestern Cass County in west central Missouri...
  Southern Jackson County in west central Missouri...

* Until 815 PM CDT.

* At 744 PM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located over
  Grandview, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Kansas City, Overland Park, Lee's Summit, Blue Springs, Leawood,
  Raytown, Grandview, Belton, Raymore, Grain Valley, Pleasant Hill,
  Greenwood, Lake Lotawana, Lake Winnebago, Lone Jack, Lake
  Tapawingo, Unity Village and Tarsney Lakes.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 18 and 26.
 Interstate 470 between mile markers 0 and 15.
 Interstate 435 between mile markers 70 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3874 9462 3891 9468 3908 9419 3888 9411
      3882 9412
TIME...MOT...LOC 0044Z 249DEG 31KT 3886 9454 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Gitro
1 follow-up statement
119 
WWUS53 KEAX 250056
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
756 PM CDT Fri May 24 2019

KSC091-250106-
/O.CAN.KEAX.TO.W.0017.000000T0000Z-190525T0115Z/
Johnson KS-
756 PM CDT Fri May 24 2019

...THE TORNADO WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for west central
Missouri.

LAT...LON 3878 9447 3892 9453 3908 9419 3888 9411
      3882 9412
TIME...MOT...LOC 0056Z 245DEG 22KT 3888 9443 

$$

MOC037-095-250115-
/O.CON.KEAX.TO.W.0017.000000T0000Z-190525T0115Z/
Cass MO-Jackson MO-
756 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL CASS AND SOUTHERN JACKSON COUNTIES...

At 756 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Lee's Summit, moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lee's Summit, Blue Springs, Grandview, Belton, Raymore, Grain Valley,
Pleasant Hill, Greenwood, Lake Lotawana, Lake Winnebago, Lone Jack,
Lake Tapawingo, Unity Village and Tarsney Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3878 9447 3892 9453 3908 9419 3888 9411
      3882 9412
TIME...MOT...LOC 0056Z 245DEG 22KT 3888 9443 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Gitro

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 24, 6:37 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 24, 6:37 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
637 PM CDT Fri May 24 2019

.Discussion...
Issued at 334 PM CDT FRI MAY 24 2019

An outflow this morning slightly slowed down the potential severe
weather and flooding pattern as the large cirrus shield kept us
cooler until about 1pm. The clearing behind this boundary has been
enough to heat us up and start the process of increasing MLCAPE over
the region. Temperatures will likely get into the lower 80s, but the
main story will be the dewpoints that will get into the upper 60s
and lower 70s. This push of moist air at max heating will allow our
area to get MLCAPE levels near 2500 J/kg which will lie along a
surface convergent boundary right along I-35 corridor and west
initially. Convection has already started down near Emporia and is
currently moving our direction. Effective bulk shear of 40-45kts
will allow for some of these storms to become strong to severe. The
main threat looks to be large hail and damaging winds with the
tornado threat not zero but rather low with southwest surface winds.
Isolated cells may be able to form east of I-35 as we reach
convective temperature, but will not be as organized.

The overall setup is starting to look more like a
significant flooding event than severe as the storms. The storms
look to stay along the surface boundary with steering flow parallel
and training storms likely. Where this main flow of training storms
occur (currently N side of KC Metro just west of I-35) could have
quick flooding with flash flood guidance 2" or less for 3 and 1 hour
periods. PWAT values will reach 1.7 to 1.8" which is well above
climatology maximum for this time of year. Satellite derived
precipitable water indicate a mid and upper level tropical
connection from the south that converges right over the low level
moisture as it enters our area.  This pattern has typically been
what we see synoptically for us to get significant flash flooding, so
monitoring where this line of training storms will form and where
the danger this evening will be at. Once the LLJ forms up another it
looks to re-energize the boundary and may lead to more efficient
storms going over the same areas as todays heavy rains. This will
increase the flash flood threat even more. The total rainfall along
this convergent boundary will be 2-3" but an isolated 4-5" if not
out of the question if storms can train for a few hours in the same
spot. Guidance is all over the place on what will happen tomorrow
morning on the back side of this developing MCS this evening. Some
have redevelopment along the LLJ, others hold off until Saturday
morning. So it may take seeing how this evenings storms evolve to
have high confidence on precip chances for Saturday.

Saturday afternoon guidance does seem to come more in-line with each
other with a warm front developing along northern Kansas into
northern Missouri. This will be the axis for our next chance of
severe weather and another round of possible flooding with saturated
grounds. GFS and NAM are both indicating over 3000 J/kg along that
boundary with 45-50kts of effective bulk shear and decent clockwise
hodographs to support possible supercells and maybe even a small
window of tornado threat depending on what surface winds do at
initiation. Guidance is indicating the much larger area of severe
weather out in western Kansas will eventually evolve into a large
MCS that will push through the region Saturday night into the
morning. That may bring a damaging wind and also flash flooding
threat as our flash flood guidance may be almost zero by that point.
There may be slight break in precipitation Sunday afternoon, but
with a stalled quasi-stationary front over central MO we could still
see activity in the afternoon. Shear does not look as impressive
with ridging overhead so that will be our lowest severe weather day.

A shortwave trough Sunday night into Monday look to light up the lee-
side of the Rockies with a possible MCS going into are area Monday
morning with some lingering activity across northern Missouri into
the afternoon. A more significant shortwave trough will exit into
the southern plains Monday night setting up what currently looks
like a large severe weather event from the Great Lakes down into
Texas. This will need to be monitored as we get closer. The area
finally clears out precipitation wise Wednesday through Friday for
our only dry stretch we've seen in a while.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 637 PM CDT FRI MAY 24 2019

Line of thunderstorms currently encroaching upon all TAF
locations. With little movement, expect MVFR conditions and
intermittent thunderstorm activity through at least 07Z. Cannot
rule out possible IFR conditions at times. Second round of showers
and thunderstorms should arrive shortly after sunrise and
continue through most of the morning hours. Guidance is conflicted
on timing for the third round of thunderstorms late tomorrow
afternoon into the early evening. Best timing for convection
should arrive just after the current TAF period. Expect southerly
winds near 10kts overnight increasing by tomorrow with gusts near
25kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Saturday afternoon for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Saturday afternoon for MOZ020>023-
     028>031-037-038-043-044-053.

     Flash Flood Watch through Saturday morning for MOZ001>008-
     011>017-024.

&&

Discussion...Barham
Aviation...32/Otto
Hazardous weather outlook, May 24, 6:21 AM CDT, 13 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
621 AM CDT Fri May 24 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251130-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
621 AM CDT Fri May 24 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Severe weather will be possibly over the entire forecast area this
 afternoon into tonight. The main threats will be for large hail, and
 damaging winds however, a isolated tornado can not be ruled out.
 Flash flooding will also be a concern as several round of heavy rain
 falling on already saturated grounds may quickly cause flooding.
 Ongoing river flooding may be aggravated by the additional
 rainfall.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Severe weather and the flash flood threat will continue into the
 weekend with severe weather and heavy rain possible Saturday and
 Sunday. The main threats will again be large hail and damaging
 winds.

 Another round of thunderstorms with heavy rain is expected again
 Tuesday. Severe weather and flash flooding will again be concerns.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, May 24, 6:12 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
612 PM CDT Fri May 24 2019

MOZ025-032-033-250000-
Macon MO-Chariton MO-Randolph MO-
612 PM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...NORTHERN
RANDOLPH AND MACON COUNTIES UNTIL 700 PM CDT...

At 612 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Callao, or 12 miles southeast of Marceline, moving
northeast at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Macon, Bevier, Atlanta, Callao, New Cambria, Jacksonville, Elmer,
Ethel, South Gifford, Wien, Excello and Prairie Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until midnight CDT for north
central and northeastern Missouri.

LAT...LON 3959 9230 3950 9273 3963 9289 4004 9271
      4004 9267 3975 9229
TIME...MOT...LOC 2312Z 226DEG 25KT 3963 9274

32
Special weather statement, May 24, 6:59 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
659 PM CDT Fri May 24 2019

KSZ057-105-250045-
Johnson KS-Miami KS-
659 PM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI AND WESTERN
JOHNSON COUNTIES UNTIL 745 PM CDT...

At 658 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wellsville, or near Edgerton, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Olathe, Shawnee, Lenexa, Gardner, De Soto, Spring Hill, Edgerton,
Chiles, Bucyrus, Clare and Clearview City.

This includes Interstate 35 in Kansas between mile markers 200 and
218.

A Tornado Watch remains in effect until midnight CDT for east central
Kansas.

LAT...LON 3893 9505 3901 9484 3868 9469 3865 9506
TIME...MOT...LOC 2358Z 255DEG 27KT 3875 9510

32
Local storm report, May 24, 7:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     3 NE LINWOOD            39.03N 94.99W
05/24/2019                   LEAVENWORTH        KS   FIRE DEPT/RESCUE

            DISPATCH REPORTS POWER POLES BLOWN DOWN NEAR
            THE SHERMAN TOWNSHIP.

&&
Special weather statement, May 24, 7:14 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
714 PM CDT Fri May 24 2019

MOZ020-021-028-029-250045-
Platte MO-Buchanan MO-Clinton MO-Clay MO-
714 PM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUCHANAN...
NORTHWESTERN CLAY...SOUTHWESTERN CLINTON AND PLATTE COUNTIES UNTIL
745 PM CDT...

At 713 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lansing, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Kansas City, Gladstone, Smithville, Kearney, Parkville, Platte City,
Riverside, Weatherby Lake, Weston, Lake Waukomis, Trimble, Edgerton,
Dearborn, Camden Point, Ferrelview, Holt, Platte Woods, Houston Lake,
Tracy and Farley.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 29 and 33.
 Interstate 29 between mile markers 5 and 39.
 Interstate 435 between mile markers 21 and 46.

A Tornado Watch remains in effect until midnight CDT for northeastern
Kansas...and northwestern and west central Missouri.

LAT...LON 3936 9490 3937 9488 3940 9489 3967 9482
      3946 9428 3917 9465 3919 9468 3917 9472
      3917 9475 3921 9478 3921 9483 3926 9483
      3928 9488 3931 9491
TIME...MOT...LOC 0013Z 204DEG 46KT 3922 9481

Gitro
Local storm report, May 24, 7:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      1 W LINWOOD             39.00N 95.06W
05/24/2019                   LEAVENWORTH        KS   EMERGENCY MNGR

            1 FOOT OF WATER OVER THE ROAD.

&&

LAFLIN
Special weather statement, May 24, 7:38 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
738 PM CDT Fri May 24 2019

MOZ002>004-250115-
Worth MO-Gentry MO-Nodaway MO-
738 PM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WORTH...NORTHERN GENTRY
AND EASTERN NODAWAY COUNTIES UNTIL 815 PM CDT...

At 738 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Maryville, moving northeast at 60 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Maryville, Albany, Stanberry, Ravenwood, Barnard, Conception
Junction, Sheridan, Parnell, Darlington, Guilford, Clyde, Gentry,
Arkoe, Worth and Conception.

LAT...LON 4023 9423 4013 9477 4013 9493 4024 9503
      4057 9464 4057 9458
TIME...MOT...LOC 0038Z 234DEG 51KT 4022 9488

Gitro

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:08 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Wyandotte6 hr
May 24, 7:16 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami44 min
May 24, 7:26 PM CDTFlash Flood WarningEAXLinn, Miami6 hr
May 24, 8:08 PM CDTRiver Flood WarningEAXJohnson3 hr
May 24, 8:16 PM CDTRiver Flood WarningEAXJohnson28 hr
May 24, 8:48 PM CDTRiver Flood WarningEAXJohnson3 hr
May 24, 8:59 PM CDTRiver Flood WarningEAXJohnson28 hr
May 25, 12:59 AM CDTAreal Flood WarningEAXJohnson, Leavenworth, Linn, Miami, Wyandotte9 hr
May 25, 1:40 AM CDTFlash Flood WarningEAXAtchison3 hr
May 25, 10:09 AM CDTRiver Flood WarningEAXLeavenworth4 days
May 24, 7:14 PM CDTSpecial Weather StatementEAXBuchanan, Platte31 min
May 24, 7:36 PM CDTRiver Flood WarningEAXClay, Ray17 hr
May 24, 7:38 PM CDTSpecial Weather StatementEAXGentry, Nodaway37 min
May 24, 7:50 PM CDTRiver Flood WarningEAXJohnson, Pettis38 hr
May 24, 7:50 PM CDTRiver Flood WarningEAXJackson13 hr
May 24, 7:53 PM CDTTornado WarningEAXCass, Jackson37 min
May 24, 8:06 PM CDTSpecial Weather StatementEAXWorth39 min
May 24, 8:12 PM CDTTornado WarningEAXCass, Jackson, Johnson, Lafayette33 min
May 24, 8:34 PM CDTTornado Warning Tornado observedEAXJohnson, Lafayette26 min
May 24, 8:42 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline48 min
May 24, 8:59 PM CDTRiver Flood WarningEAXBates, Cass, Henry3 days
May 24, 9:28 PM CDTSpecial Weather StatementEAXHoward, Randolph47 min
May 24, 10:20 PM CDTSpecial Weather StatementEAXAdair40 min
May 24, 11:10 PM CDTFlash Flood WarningEAXAdair, Caldwell, Carroll, Chariton, Johnson, Lafayette and 7 more6 hr
May 25, 1:57 AM CDTRiver Flood WarningEAXCarroll68 hr
May 25, 5:14 AM CDTAreal Flood WarningEAXAdair, Caldwell, Carroll, Chariton, Johnson, Lafayette and 7 more6 hr
May 25, 5:22 AM CDTRiver Flood WarningEAXChariton, Macon9 days
May 25, 10:22 AM CDTRiver Flood WarningEAXDaviess, Gentry71 hr
May 25, 10:22 AM CDTRiver Flood WarningEAXDaviess, Livingston4 days
May 25, 4:38 PM CDTSpecial Weather StatementEAXAtchison52 min
May 25, 4:58 PM CDTSpecial Weather StatementEAXAtchison17 min
May 25, 5:22 PM CDTSpecial Weather StatementEAXNodaway38 min
May 25, 5:36 PM CDTSpecial Weather StatementEAXWorth39 min
May 25, 6:00 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth30 min
May 25, 6:09 PM CDTSpecial Weather StatementEAXPutnam51 min
May 25, 6:18 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth42 min
May 25, 6:20 PM CDTAreal Flood WarningEAXGentry, Nodaway, Worth3 hr
May 25, 6:23 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth37 min
May 25, 6:44 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan46 min
May 25, 6:49 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer41 min

Nearby

Tornado Warnings in Missouri, 2019Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.